# SDR ASOA2016072615289

- Difficulty date: July 26, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295, FRAME HAS CORROSION BETWEEN STR 27-24R.  REMOVED CORROSION AT FS 295 FRAME AT STR 24R.  THE CORROSION & FS 295 BETWEEN STR 27 AND 25R OUT OF LIMITS. FRAME 295, MATERIAL LOSS AT STR 24R IS WITHIN ALLOWABLE LIMITS IAW SRM 53-00-101-001-A01.  DAMAGE AT STR 25R-27R IS REPAIRED IAW GREO 670-53-21-799.  DAMAGE FROM STR 25R TO STR 24R IS WITHIN LIMITS IAW SRM 53-00-00-101-001-A01.  DAMAGE 26L TO 25R IS OUT OF LIMITS.  REPAIRED FRAME STA 295 IAW REO 670-53-21-799.
